MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF71
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unk.Event description: applied medical representative provided additional information for complaints (b)(4) (report id: 2027111-2024-00939) and (b)(4) (report id: 2027111-2024-00940), and reported that the same hospital, along with the same surgeon experienced a similar malfunction to the two complaints mentions.Complaints (b)(4) (report id: 2027111-2024-00939) and (b)(4) (report id: 2027111-2024-00940) malfunctions are cannula tip fractures.It happened today ((b)(6) 2024) at the same hospital with the same doctor.They threw out the packaging and the trocar but they did take this picture.The trocar is cracked but the piece didn¿t completely fall off.Patient status: no patient injury or illness was reported.
 
Event or Problem Description
Procedure performed: unk.Event description: applied medical representative provided additional information for complaints: (b)(4) (report id: 2027111-2024-00939) and (b)(4) (report id: 2027111-2024-00940), and reported that the same hospital, along with the same surgeon experienced a similar malfunction to the two complaints mentions.Complaints: (b)(4) (report id: 2027111-2024-00939) and (b)(4) (report id: 2027111-2024-00940) malfunctions are cannula tip fractures.It happened today on (b)(6) 2024) at the same hospital with the same doctor.They threw out the packaging and the trocar but they did take this picture.The trocar is cracked but the piece didn't completely fall off.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformance's that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.A historical trend analysis and review of production records was performed, and no trends were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20904301
Report Number2027111-2024-00950
Device Sequence Number15736476
Product Code GCJ
UDI-Device Identifier00607915123048
UDI-Public(01)00607915123048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF71
Device Catalogue Number101470694
Device Lot Number1525891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown